# SDR CA100107001

- Difficulty date: December 22, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730003
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) UPON ARRIVAL AT THE GATE, LT ENG WOULD NOT SHUTDOWN WITH THRUST LEVER.  ENGINE SHUTDOWN ONLY AFTER SELECTING THE LT ENG FIRE SWITCH.   INSPECTED LT ENG, FOUND BAD THROTTLE GEAR BOX AND BROKEN THROTTLE CABLE.   LT ENG THROTTLE CABLE FROM GEAR BOX TO PYLON CONNECTOR FOUND BROKEN.  LT ENGINE THROTTLE GEAR BOX IS VERY STIFF AND FEELS LIKE GRINDING AT TOP END OF TRAVEL.  R & R GEARBOX AND THE THROTTLE CABLE.
